# SDR DHL2003805603

- Difficulty date: August 18, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Aircraft time: 78,174 hours, 28,879 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Part time: 78,174 hours, 28,879 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPT CAPT'S LEFT AFT SEAT TRACK HOLES ELONGATED.  FABRICATED STRAP IAW SRM 53-2- PG 3 OF 3.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED STRAP ON FLIGHT COMPT CAPT'S LEFT AFT SEAT TRACK IAW SRM 53-2-3 PG 3 OF 3, SRM 51-1-21 PG 1.
